# SDR CALA2025112011368

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 54,469 hours, 19,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXCESS SLIDE PACK MATERIAL HANGING OUT AFTER ARMING SLIDE SECURED EXCESS SLIDE PACK MATERIAL IAW AMM 25-66-01-200-802. SLIDE PACK OPS NORMALLY.  C/W INSPECTION OF FWD L1 DOOR SLIDE PACK. REF GMM09-25-05. OK TO CONTINUE. ADDED SDR INSPECTION
